# SDR USAA2012061500020

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 28,452 hours, 10,195 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 19ABC INOPERATIVE.  RECONNECTED WALL CONNECTOR FOR EMERGENCY LIGHT AT ROW 19ABC - OPERATIONAL CHECK NORMAL IAW AIRBUS MAINTENANCE MANUAL 33-00.
